# SDR V0XD20181206001

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND F.S. 280.00 CROSSBEAM IS CORRODED AND CRACKED.  CORRECTIVE ACTION REMOVED AND REPLACED RT F.S. 280.00 CROSSBEAM(PN CC670-34175-7S) IAW REO 670-53-11-1398 DATED 07 JUN 2018, NDT MANUAL PART 1 51-20-006, SRM 53-11-41, 51-25-21, 51-21-11, 51-42-06, 51-42-21, 51-42-13, 51-40-11, AND AMM 20-70-00.
